# SDR AALA991189

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD FROM WEB FOR DOOR CUTOUT HAS CRACK EXTENDING ON BOTH SIDES OF FLUSH RIVET HOLE JUST ABOVE UPPER DOOR STOP CASTING.  STOP DRILLED CRACKS IAW SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-40-2 FIG 1.  (M)
